# SDR CA041117001

- Difficulty date: November 16, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Found FBA-2C
- Aircraft time: 119 hours
- Engine: Lyc IO540L1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BELLY SKIN CRACKING AT VARIOUS (MULTIPLE POINTS) RIVETS LOOSENING ON INSPECTION COVER SKIN LAP RIVETS LOOSENING. SUSPECTED FROM TURBULENCE CREATED BY PROP INSTALLATION. REPAIRED BY PATCH AND REPLACEMENT OF RIVETS.
